# SDR SWAA2022060301649

- Difficulty date: May 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED IRSS219 RT WING 2022-223558 / [01] REPLACED PLATE ASSY AND FASTENERS LOCATED TRAILING EDGE IRSS219 RT WING IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 115A2001 REV A SEE INDIVIDUALS SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
